# SDR GAIA01057ST

- Difficulty date: February 28, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR JAX, BULGING SKIN ALONG STRINGER 4L SKIN LAP BS 1130-1166.  ACCOMPLISHED FUSELAGE SKIN LAP REPAIR BS 1130-1166 AT STRINGER 4L IAW B727 SRM 53-30-3 FIG 5.  MATERIAL DOUBLER 2024-T3 .071 PO NR 20029.  DIM''S 30 INCH 32.75 INCH BY 8.25 INCH.  CLASS B REPAIR.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
